# SDR GTIA2024030837975

- Difficulty date: March 7, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 35,112 hours, 13,911 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725145120200
- Condition: Corroded
- Location: Lt Wing
- Part time: 35,112 hours, 13,911 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH WING TOP SKIN AT RIBS 1-2 BOLT HOLES 433-441 AND RIB 7A FALSE REAR SPAR. RAF 01 CREATED. SDR SUBMITTED-ACCOMPLISHED PERMANENT REPAIR LF LH TOP SKIN PANEL #2 RIBS 1-2 AND RIB 7A WX 4392.633 PER REO L24919 , EA 5721-2416 INSTRUCTIONS CAT B REPAIR REQ REINSPECT AT RIBS 1-2 REAR SPAR UPPER SKIN SURFACE AT 15000 FC/30000 FH SUBSEQUENT INSPECTION 15000FC/ 30000 FH DVI AND RIB 7A AT 60000FC OR 120000FH FH
